PARA-NORDENIAN STRUCTURES ON THE COTANGENT BUNDLE WITH RESPECT TO THE CHEEGER-GROMOLL METRIC


OCAK F.

PROCEEDINGS OF THE INSTITUTE OF MATHEMATICS AND MECHANICS, vol.41, no.2, pp.63-69, 2015 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 2
  • Publication Date: 2015
  • Title of Journal : PROCEEDINGS OF THE INSTITUTE OF MATHEMATICS AND MECHANICS
  • Page Numbers: pp.63-69

Abstract

In this paper we investigate para-Nordenian properties of the Cheeger-Gromoll metrics in the cotangent bundle..